Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relative Lie algebra cohomology revisited

Author: Mark Muzere
Journal: Proc. Amer. Math. Soc. 108 (1990), 665-671
MSC: Primary 17B56
MathSciNet review: 1000161
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that relative Lie algebra cohomology is related to relative cohomology for restricted Lie algebras by a spectral sequence. Also an interpretation of the relative cohomology groups for Lie algebras in terms of the relative right derived functors of a certain relative derivative functor is given.

References [Enhancements On Off] (What's this?)

  • [A] I. T. Adamson, Cohomology for nonnormal subgroups, Proc. Glasgow Math. Assoc. 2 (1954-56), 66-76. MR 0065546 (16:442e)
  • [Ba-R] B. Barr and G. S. Rinehart, Cohomology as the derived functor of derivations, Trans. Amer. Math. Soc. 122 (1966), 416-426. MR 0191932 (33:159)
  • [Be] F. R. Beyl, The spectral sequence of a group extension, Bull. Sci. Math. 2nd edition Série 105 (1981), 417-434. MR 640151 (83g:20052)
  • [Bl] J. Blowers, The cohomology rings of certain permutation representations, Proc. Amer. Math. Soc. 45 (1974), 157-163. MR 0379690 (52:595)
  • [B-W] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups and representations of reductive groups, Annals of Math. Studies 94 (1980), Princeton University Press, Princeton, NJ. MR 554917 (83c:22018)
  • [C-E] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, NJ, 1956. MR 0077480 (17:1040e)
  • [E] L. Evens, The Cohomology of a finite group, Trans. Amer. Math. Soc. 101 (1961), 224-239. MR 0137742 (25:1191)
  • [E-Pr] L. Evens and S. Priddy, The cohomology of the semidihedral group, Contemp. Mathematics 37 (1985), 61-72. MR 789794 (86h:20075)
  • [Har] M. Harris, Cupproduct, duality and periodicity for generalized group cohomology, Fund. Math. 66, 99-121. MR 0254124 (40:7334)
  • [H] G. Hochschild, Relative homological algebra, Trans. Amer. Math. Soc. 82 (1956), 246-269. MR 0080654 (18:278a)
  • [J] N. Jacobson, Lie algebras, Dover Publications, New York, 1962. MR 0143793 (26:1345)
  • [K] R. Katamadze, On exact sequences for the relative Hoschschild cohomology, 104, Soobsch. Akad. Nauk, Gruzin SSR, 1981, pp. 21-23 (Russian). MR 675770 (84g:18033)
  • [M] M. Muzere, Relative Lie algebra cohomology, J. Pure and Applied Algebra, 58 (1989,), 77-91. MR 996175 (90f:17021)
  • [S] E. Snapper, Cohomology of permutations I. Spectral sequences, J. of Math. and Mech. 13 (1964), 133-161. MR 0157998 (28:1226)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B56

Retrieve articles in all journals with MSC: 17B56

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society